| Catalog Number |
23411031S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Scar Tissue (2060)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "in this case of an open fracture of the tibia treated with intramedullary nailing, flap surgery by plastic surgeons was unsuccessful, and due to poor skin condition, it was decided to remove the cement portion and replace the nail with a shorter nail at a later date.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description